Ghent University Academic Bibliography

Advanced

Multivariable orthogonal polynomials associated with tensor products of the oscillator algebra b(1)

Stijn Lievens and Joris Van der Jeugt UGent (2003) JOURNAL OF MATHEMATICAL PHYSICS. 44(12). p.6179-6194
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF MATHEMATICAL PHYSICS
J. Math. Phys.
volume
44
issue
12
pages
6179-6194 pages
publisher
AMER INST PHYSICS
Web of Science type
Article
Web of Science id
000186662300039
JCR category
PHYSICS, MATHEMATICAL
JCR impact factor
1.481 (2003)
JCR rank
9/31 (2003)
JCR quartile
2 (2003)
ISSN
0022-2488
DOI
1854/3797
language
English
UGent publication?
yes
classification
A1
id
324029
handle
http://hdl.handle.net/1854/LU-324029
date created
2005-12-22 16:13:00
date last changed
2016-12-19 15:44:20
@article{324029,
  author       = {Lievens, Stijn and Van der Jeugt, Joris},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {12},
  pages        = {6179--6194},
  publisher    = {AMER INST PHYSICS},
  title        = {Multivariable orthogonal polynomials associated with tensor products of the oscillator algebra b(1)},
  url          = {http://dx.doi.org/1854/3797},
  volume       = {44},
  year         = {2003},
}

Chicago
Lievens, Stijn, and Joris Van der Jeugt. 2003. “Multivariable Orthogonal Polynomials Associated with Tensor Products of the Oscillator Algebra B(1).” Journal of Mathematical Physics 44 (12): 6179–6194.
APA
Lievens, Stijn, & Van der Jeugt, J. (2003). Multivariable orthogonal polynomials associated with tensor products of the oscillator algebra b(1). JOURNAL OF MATHEMATICAL PHYSICS, 44(12), 6179–6194.
Vancouver
1.
Lievens S, Van der Jeugt J. Multivariable orthogonal polynomials associated with tensor products of the oscillator algebra b(1). JOURNAL OF MATHEMATICAL PHYSICS. AMER INST PHYSICS; 2003;44(12):6179–94.
MLA
Lievens, Stijn, and Joris Van der Jeugt. “Multivariable Orthogonal Polynomials Associated with Tensor Products of the Oscillator Algebra B(1).” JOURNAL OF MATHEMATICAL PHYSICS 44.12 (2003): 6179–6194. Print.